New Mexico, 2021Drought in New Mexico, January 1 to 31, 2021
January 1 to 31, 2021 · NWS ABQ · 41 events in 41 counties and zones
Drought conditions across northern and central New Mexico remained largely unchanged during the month of January 2021. An active storm track during the second half of the month saw several storm systems bring beneficial rain and snow to much of western and northern New Mexico.
Every event with a place to put it; 41 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Drought conditions across northern and central New Mexico remained largely unchanged during the month of January 2021. An active storm track during the second half of the month saw several storm systems bring beneficial rain and snow to much of western and northern New Mexico. While the Tusas Mountains saw some drought improvement, the active pattern wasn't enough to result in significant changes. Extreme to exceptional drought remained the same at about 82 percent of the state with about 54 percent deemed exceptional drought. Southwestern New Mexico benefited the most from the active pattern with portions of the Gila receiving about 3 to 6 inches of precipitation. Northern New Mexico received about 1 to 2 inches of precipitation while portions of the lower Rio Grande Valley received around half an inch to three quarters of an inch. Eastern New Mexico fared poorly during the month with most of the plains receiving less than half an inch of precipitation.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Dec 31, 10:50 PM MST, 1 hour 10 minutes earlier.
Area forecast discussion, Dec 31, 10:50 PM MST, 1 hour 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1050 PM MST Thu Dec 31 2020
.AVIATION...
06Z TAF CYCLE
Clouds will continue to gradually lower across far western New Mexico
this evening as a mostly dry upper-level low moves sewd toward the
NM bootheel. Lcl light snow showers are possible over far western New
Mexico and KGUP tonight into early Friday with temporary MVFR vsby/cigs
in snow showers along with mountain obscurations. Elsewhere, VFR
conditions with light winds will prevail through Friday.
33
&&
.PREV DISCUSSION...247 PM MST Thu Dec 31 2020...
.SYNOPSIS...
The hopefully happy New Year will start off with light snow showers
reaching parts of west-central NM tonight near Gallup to Grants and
along the continental divide. But overall, New Year's Day starts off
mostly cloudy with chilly weather. Temperatures warm through the
weekend and Monday as skies clear and westerly winds increase. The
next weather system approaches Tuesday bringing the strongest
southwest to west winds, and warmest temperatures to the eastern
plains of the forecast period. Snow potential for this system next
week looks light to modest at best through the northern mountains,
and most areas look to remain dry and windy at this time.
&&
.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)... After another frigid
morning, dry and tranquil weather conditions have been in place over
NM with temperatures remaining chilly this afternoon. Currently, NM
rests between two upper level lows, one moving into south central TX
and another upstream one that is currently over the lower Colorado
River basin between CA-AZ. Clouds are already increasing over far
western NM, and this trend will continue over western zones with
cloud bases lowering as top-down moistening progresses and diffluent
flow enters the state. The low is projected to drop into the Sonoran
desert of Old Mexico through tonight, and high resolution convection-
allowing models are a bit more enthused about mesoscale snow tonight
into early Friday in west central NM where weak mid level ascent
will be present. Localized areas surrounding Gallup, Zuni, Ramah, and
Pietown could be in store for an inch of accumulation, perhaps two,
overnight into early Friday morning. Elsewhere, no appreciable
accumulations are foreseen.
Partly to mostly cloudy skies are expected through the daytime on
New Year’s Day, and temperatures will struggle to warm much, staying
slightly below average while the upper low shuffles over the
southeast corner of the state. East northeast flow from the surface
to the mid levels could attempt to saturate and squeeze out a few
stray sprinkles in east central NM Friday afternoon, but for now
POPs have been limited to 10 to 20 percent.
LONG TERM...(SATURDAY THROUGH THURSDAY)...
The Long Term period starts with weak perturbations embedded within
an overall northwest flow over the state. The main sensible weather
concerns will be breezy to locally windy westerlies at the surface,
focusing through the east- central plains thanks to a lee-side
surface trough developing through northeastern NM. This continues a
warming trend with downslope compressional warming bringing daytime
highs toward the 60F mark over the eastern plains Saturday and
Sunday. Did bump up highs a bit over NBM to account for this.
Monday will start the week with overall calm conditions and
temperatures continuing to trend warmer. Breezy to windy
southwesterlies look to return Tuesday ahead of a closed low/trough
approaching the area from the Great Basin. Another lee-side trough
is favored to develop through southeastern CO, helping increase winds
through the usual windy spots of the Central Highlands and east-
central plains. Trended daytime highs warmer again for this effect. A
fair amount of forecast uncertainty remains with the strength and
track of this system Tuesday through Wednesday. Run-to-run
consistency and intra-model agreement remains poor in these two
departments for both the GFS and ECMWF. Despite this, dry and windy
conditions look favored for areas south of I-40. The question is if
there will be beneficial light snow accumulations reaching the
northern mountains or will it all stay in Colorado. The colder air
behind this system reaches all areas by Wednesday, dropping highs
back to near normal for early January. Temperatures warm back up a
little Thursday with a shortwave ridge passing the area.
52/24
&&
.FIRE WEATHER...
Through the end of the week, precipitation chances will remain low
with west central NM being the likely beneficiary of any light snow
accumulations tonight into early Friday. Temperatures will remain
chilly through New Year’s Day, and no significant or strong winds
are expected, but this trend will evolve into the weekend as breezy
to locally windy conditions take shape from the central
mountains/highlands eastward. Any critical fire weather concerns
appear to be localized and brief this weekend, mainly in the east
central plains as temperatures warm slightly and minimum afternoon
RH drops within a closer margin to critical thresholds. A brief
respite from stronger winds is expected on Monday, but another upper
level disturbance will quickly approach near NM by Tuesday of next
week, allowing wind speeds to increase again. Chances for beneficial
precipitation remain low for this Tuesday disturbance, and the
combination of stronger winds and marginally low humidity could
create localized critical fire weather concerns in east central NM
once again.
52
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Dec 31, 2:32 PM MST, 9 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
232 PM MST Thu Dec 31 2020
NMZ201>241-011200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
232 PM MST Thu Dec 31 2020
This hazardous weather outlook is for portions of north and central
New Mexico.
.DAY ONE...This Afternoon and Tonight
Light snow accumulations along the continental divide near I-40 could
create slick road conditions tonight into New Year's morning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Strengthening southwesterly to westerly winds arrive Tuesday,
increasing chances for hazardous crosswinds for north-to-south
oriented highways.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report snow amounts through the National
Weather Service Albuquerque web site at weather.gov/abq or by calling
1.888.386.7637. You can also submit storm reports and photos on our
Facebook page or via Twitter using the hashtag nmwx.
24
Drought, Northwest Plateau
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Northwest Plateau forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.045, -108.291 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, West Central Plateau
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- West Central Plateau forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.803, -108.222 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Northwest Highlands
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Northwest Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.072, -107.535 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Far Northwest Highlands
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Far Northwest Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.236, -107.293 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Far Northeast Highlands
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Far Northeast Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.308, -104.796 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Union County
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Union County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.482, -103.471 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from December 2020 continued in January 2021.
Drought, Tusas Mountains Including Chama
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Tusas Mountains Including Chama forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -106.162 (the zone’s center; the record gives no point)
Extreme drought conditions from December 2020 improved slightly to severe drought conditions in January 2021.
Drought, Upper Rio Grande Valley
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Upper Rio Grande Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -106.162 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Northern Sangre de Cristo Mountains
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Northern Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.592, -105.139 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, East Slopes Sangre de Cristo Mountains
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- East Slopes Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.032, -104.803 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Johnson and Bartlett Mesas Including Raton Pass
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Johnson and Bartlett Mesas Including Raton Pass forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -104.059 (the zone’s center; the record gives no point)
Extreme drought conditions from December 2020 continued in January 2021.
Drought, Jemez Mountains
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Jemez Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.023, -106.622 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Southern Sangre de Cristo Mountains
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Southern Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.115, -105.451 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, Espanola Valley
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Espanola Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.198, -106.100 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, Harding County
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Harding County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.858, -103.820 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from December 2020 continued in January 2021.
Drought, Eastern San Miguel County
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Eastern San Miguel County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.480, -104.816 (the zone’s center; the record gives no point)
Extreme drought conditions from December 2020 continued in January 2021.
Drought, Northeast Highlands
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Northeast Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.480, -104.816 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Quay County
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Quay County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.104, -103.550 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from December 2020 continued in January 2021.
Drought, Guadalupe County
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Guadalupe County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.863, -104.791 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, De Baca County
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- De Baca County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.342, -104.412 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Curry County
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Curry County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.574, -103.347 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Roosevelt County
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Roosevelt County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.021, -103.480 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, Chaves County Plains
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Chaves County Plains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.363, -104.467 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, Glorieta Mesa Including Glorieta Pass
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Glorieta Mesa Including Glorieta Pass forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.494, -105.396 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, Santa Fe Metro Area
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Santa Fe Metro Area forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.416, -106.504 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, Sandia/Manzano Mountains Including Edgewood
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Sandia/Manzano Mountains Including Edgewood forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.121, -106.434 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, Estancia Valley
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Estancia Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.066, -106.166 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, Central Highlands
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.209, -105.548 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Chuska Mountains
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Chuska Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.045, -108.291 (the zone’s center; the record gives no point)
Extreme drought conditions from December 2020 continued in January 2021.
Drought, Southwest Mountains
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Southwest Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.961, -107.667 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, San Francisco River Valley
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- San Francisco River Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.915, -108.405 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, Middle Rio Grande Valley/Albuquerque Metro Area
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Middle Rio Grande Valley/Albuquerque Metro Area forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.002, -106.839 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from December 2020 continued in January 2021.
Drought, Eastern Lincoln County
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Eastern Lincoln County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.745, -105.459 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, Southwest Chaves County
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Southwest Chaves County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.363, -104.467 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, South Central Highlands
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- South Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.277, -106.262 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from December 2020 continued in January 2021.
Drought, Upper Tularosa Valley
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Upper Tularosa Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.876, -106.194 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, South Central Mountains
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- South Central Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.745, -105.459 (the zone’s center; the record gives no point)
Exceptional drought conditions from December 2020 continued in January 2021.
Drought, West Central Mountains
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- West Central Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.821, -107.693 (the zone’s center; the record gives no point)
Severe drought conditions from December 2020 continued in January 2021.
Drought, West Central Highlands
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- West Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.993, -107.256 (the zone’s center; the record gives no point)
Severe drought conditions from December 2020 continued in January 2021.
Drought, Lower Rio Grande Valley
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Lower Rio Grande Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.007, -106.930 (the zone’s center; the record gives no point)
Severe drought conditions from December 2020 continued in January 2021.
Drought, San Agustin Plains and Adjacent Lowlands
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- San Agustin Plains and Adjacent Lowlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.961, -107.667 (the zone’s center; the record gives no point)
Severe drought conditions from December 2020 continued in January 2021.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, January 1, 20211 death · 1 event
- Winter Storm and Winter Weather in Missouri, January 1, 2021$545,000 · 29 events
- Tornadoes and Damaging Wind in Georgia, January 1, 2021$203,000 · EF1 · 5 events
- Winter Storm and Winter Weather in Kansas, January 1, 2021$120,000 · 12 events
- Winter Storm and Winter Weather in Kansas, January 1, 2021$50,000 · 3 events
- Winter Weather in Indiana, January 1 to 2, 202124 events
- Winter Storm in Missouri, January 1, 202122 events
- Ice Storm and Winter Weather in Illinois, January 1, 202122 events
- Drought in Colorado, January 1 to 31, 202121 events
- Drought in Nebraska, January 1 to 31, 202120 events
- Drought in Texas, January 1 to 31, 202119 events
- Winter Storm in Missouri, January 1, 202117 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 931361, 931362, 931363, 931364, 931365, 931366, 931367, 931368, 931369, 931370, 931371, 931372, 931373, 931374, 931375, 931376, 931377, 931378, 931379, 931380, 931381, 931382, 931383, 931384, 931385, 931386, 931387, 931388, 931389, 931390, 931391, 931392, 931394, 931395, 931396, 931397, 931398, 931399, 931400, 931401, and more.